# SDR DL733050035

- Difficulty date: January 15, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 50,829 hours, 34,239 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 65657151
- Condition: Contaminated
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE.  FOUND PRESSURE RELIEF VALVE STUCK OPEN.
